RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1993, Volume 5, Issue 2, Pages 29–50 (Mi dm675)  

This article is cited in 2 scientific papers (total in 2 papers)

Labyrinth traps for groups of automata

G. Kilibarda, Š. M. Ušćumlić


Full text: PDF file (2306 kB)

Bibliographic databases:
UDC: 519.7
Received: 08.01.1992

Citation: G. Kilibarda, Š. M. Ušćumlić, “Labyrinth traps for groups of automata”, Diskr. Mat., 5:2 (1993), 29–50

Citation in format AMSBIB
\Bibitem{KilUsc93}
\by G.~Kilibarda, {\v S}.~M.~U{\v s}{\'c}umli{\'c}
\paper Labyrinth traps for groups of automata
\jour Diskr. Mat.
\yr 1993
\vol 5
\issue 2
\pages 29--50
\mathnet{http://mi.mathnet.ru/dm675}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250954}
\zmath{https://zbmath.org/?q=an:0844.68084}


Linking options:
  • http://mi.mathnet.ru/eng/dm675
  • http://mi.mathnet.ru/eng/dm/v5/i2/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Kilibarda, V. B. Kudryavtsev, Š. M. Ušćumlić, “Collectives of automata in labyrinths”, Discrete Math. Appl., 13:5 (2003), 429–466  mathnet  crossref  crossref  mathscinet  zmath
    2. G. Kilibarda, V. B. Kudryavtsev, Š. M. Ušćumlić, “Independent systems of automata in labyrinths”, Discrete Math. Appl., 13:3 (2003), 221–225  mathnet  crossref  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:192
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020